MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DGP-PM2-25
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a burn from the grounding pad which was placed on the left posterior thigh.It was noted that there were hairs present at the patients posterior thigh.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
CEA MEDICAL MANUFACTURING INC
1735 merchants court
colorado springs CO 80916
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13692588
Report Number3006630150-2022-00884
Device Sequence Number13939349
Product Code GEI
UDI-Device Identifier35060441917622
UDI-Public35060441917622
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/09/2023
Device Model NumberDGP-PM2-25
Device Catalogue NumberDGP-PM2-25
Device Lot Number39664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown